# SDR FDEA200902160554

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT AT RBL 3, 11, AND 16 LOCATED AFT CARGO AT BS 1200 TO BS 1380.  EVALUATE AND REPAIR, AT BS 1200 TO BS 1380 FLOOR SUPPORTS AT RBL 3 AND RBL 6 CORROSION BLENDED OUT AND FOUND WITHIN ALLOWABLE LIMIT IN ACCORDANCE WITH B757-200 SRM 53-00-53, REV 95.   AT BS 1200 TO BS 1380 FLOOR SUPPORT AT RBL 11 AREA CORROSION REPAIRED IN ACCORDANCE WITH B757-200 SRM 51-70-01 REV 95.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
